# SDR NACA2022041800001

- Difficulty date: April 18, 2022
- Submitted: April 23, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,183 hours, 19,155 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 96487
- Part serial: 2753
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. DEFERRED PER MEL 49-11-01A CAT C ON 4/19/22. REMOVED AND REPLACED DEICE VALVE SOLENOID AS PER REF B767 AMM 49-27-08 PERFORMED OPS CHECK NORMAL NO LEAKS. REQUIRED COLD SOAK START FOR ETOPS 180. NO TRAX TIME INFO AVAILABLE.
